American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Stefan Müller. A surprising higher integrability property of mappings with positive determinant. Bull. Amer. Math. Soc. 21 (1989) 245-248. MR 999618.
Abstract, references, and article information   
View Article: PDF

[2] Stuart S. Antman. The influence of elasticity on analysis: Modern developments. Bull. Amer. Math. Soc. 9 (1983) 267-291. MR 714990.
Abstract, references, and article information   
View Article: PDF

[3] Luther W. White. Control problems governed by a pseudo-parabolic partial differential equation . Trans. Amer. Math. Soc. 250 (1979) 235-246. MR 530053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1